Acral Erythema

Some articles on acral erythema:

Chemotherapy-induced Acral Erythema - Drugs Associated With Acral Erythema
... The offending drug leading to acral erythema as an adverse drug reaction usually is a cytotoxic drug ... inhibitors, sorafenib and sunitinib, have also been associated with a high incidence of acral erythema ... However, acral erythema due to tyrosine kinase inhibitors seems to differ somewhat from acral erythema due to classic chemotherapy drugs ...
Methotrexate-induced Papular Eruption - See Also
... Methotrexate-induced acral erythema with bullous reaction ... Abstract Chemotherapy-induced acral erythema (CIAE), a toxic reaction to a number of different chomotherapeutic agents, causes a symmetrical, painful ... which is also the third case of the bullous variant of methotrexate-induced acral erythema ...
Chemotherapy-induced Acral Erythema
... Chemotherapy-induced acral erythema (also known as "palmar-plantar erythrodysesthesia" or "hand-foot syndrome") is reddening, swelling, numbness and desquamation ... Acral erythema typically disappears within a few weeks after discontinuation of the offending drug ...